# SDR WX0A070829

- Difficulty date: April 13, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 500200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 226 CORRODED.  REMOVED AND REPLACED NEW SEAT TRACK SECTION AT MAIN CABIN LBL 22 FROM STA 200 TO STA 304.5 IAW EA 05-2011-136 AND MD80 SRM 51-30-1 AND 53-05.
